MathSciNet Relay Station
MathSciNet bibliographic data
MR1348858 08B99 (06D05 06D15 18A40)
Davey, B. A.; Priestley, H. A. Optimal natural dualities. II. General theory. Trans. Amer. Math. Soc. 348 (1996), no. 9, 3673–3711.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement